# SDR MALA060221

- Difficulty date: March 27, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- Aircraft time: 15,318 hours, 14,774 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY OUT A DETAILED VISUAL INSPECTION OF REPAIR ON FORWARD CARGO DOOR OUTER SKIN.  INSPECTION CARRIED OUT IAW EO#A52104.
